# SDR AALA202208262537

- Difficulty date: August 18, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N850NN
- Make and model: Boeing 737
- Aircraft serial: 40580
- Aircraft time: 35,969 hours, 14,768 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Baffle
- Part number: 143A751022
- Condition: Dented
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD CARGO COMPARTMENT RIGHT HAND BAFFLE DENTED, LOCATED FROM BS 500D TO BS 500E, AT S25R. REPLACED BAFFLE PER DWG 143A7505 AND AARD 51-00-51.
